# SDR AALA20120609010

- Difficulty date: June 9, 2012
- Submitted: June 11, 2012
- Operation: Air carrier
- Aircraft: N368AA
- Make and model: Boeing 767323
- Aircraft serial: 25195
- Aircraft time: 86,972 hours, 13,674 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 2 EMERGENCY EXIT SIGN INOPERATIVE.  REPLACED POWER SUPPLY ASSEMBLY FOR LEFT NUMBER 2 EMERGENCY EXIT SIGN.  OPS CHECKS NORMAL.
